On extendibility of unavoidable sets (Q1094146)

From MaRDI portal
Revision as of 12:11, 30 July 2024 by Openalex240730090724 (talk | contribs) (Set OpenAlex properties.)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)





scientific article
Language Label Description Also known as
English
On extendibility of unavoidable sets
scientific article

    Statements

    On extendibility of unavoidable sets (English)
    0 references
    0 references
    0 references
    1984
    0 references
    See the review of the preliminary version [Lect. Notes Comput. Sci. 166, 326-338 (1984)] in Zbl 0551.68068.
    0 references
    combinatorics on words
    0 references
    regularity of languages
    0 references
    finite automata
    0 references

    Identifiers